# SDR AU980255

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337F
- Engine: Cont IO360C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 6419441048
- Condition: Sheared
- Location: Nr 4&5 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE LOWER THOUGH BOLT LOCATED BETWEEN NR 4 AND NR 5 CYLINDERS SHEARED OFF AT THE THREAD.
